MathSciNet Relay Station
MathSciNet bibliographic data
MR1291784 (96d:30033) 30D35
Li, Ping; Yang, Chung-Chun On the unique range set of meromorphic functions. Proc. Amer. Math. Soc. 124 (1996), no. 1, 177–185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement